# SDR CA010910009

- Difficulty date: August 10, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Boeing 737-2T7
- Aircraft time: 60,090 hours, 26,314 cycles
- Engine: Pwa JT8D17A
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Part number: 449188
- Condition: Leaking
- Location: Starter
- Component: Turbine Engine, Pwa, JT8D17A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 LOW OIL PRESSURE FLICKERING FOR THE LAST 4 MINUTES OF FLIGHT WITH THE PRESSURE GAUGE IN AND OUT OF CAUTION RANGE.  TEMPERATURE NORMAL, ENGINE OPERATED AT REDUCED THRUST AND SHUTDOWN AFTER LANDING.  FOUND TO BE THE STARTER DRIVE PAD CARBON SEAL TO BE LEAKING (AROUND 200 ML/15 MINUTES).   REPLACED SEAL.
